# SDR SWIA201230950

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 27,672 hours, 37,418 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Aux Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST EADI AND EHSI FOR 3 SECONDS ON TAKEOFF WHEN THE AUX GENS CAME ON.  (FLT 6397)  REPLACED BOTH AUX GENERATOR GCU'S AND REPLACED NR 1 DPU.  P/N 51549-001A,  S/N OFF 98010, S/N OFF 811, P/N 622-7711-003, S/N OFF 4387.
